Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
The Robert James Frascino AIDS FoundationHello,Your problem is complex and attempting to address all aspects of it would be beyond the scope of this forum. Suffice it to say that some of your assumptions are not true. For instance, all HIV meds do not cause lactic acidosis; anemia does not... Read more »
The Robert James Frascino AIDS FoundationHello,Anemia (low red blood cells) is associated with a wide variety of symptoms depending on the severity of the anemia. The earliest and most common symptoms are fatigue and exercise intolerance. What to do? First off, you should visit your... Read more »
The Robert James Frascino AIDS FoundationHello,First off, when you say you've "noticed anemia setting in" over the past two weeks, what do you mean? Have you noticed symptoms associated with anemia, such as fatigue, exercise intolerance, headache, rapid heartbeat, etc., or... Read more »
The Robert James Frascino AIDS FoundationHey Chuck,Polish anemia? No, I wouldn't waste time or energy searching for enzymes or trying any enzyme pills. You have a major health problem to deal with - the mass in the lower lobe of your lung. Your anemia could be related to this. The... Read more »
Connect With Others
Basically, is it possible to devlope anemia less then a year after infection? Read more »
Read more »
is it possible to get anemia from hiv 5 months after exposure/contracting hiv ?
or is this something that only develops in later stages of aids ? Read more »
1 la anemia puede alargar el periodo ventana?
2 me han salido unos granitos en la espalda que a veces me pican, es un sntoma o es causa del stress?
Ojal todos tengamos salud, gracias Read more »
Guides for People With HIV